# SDR AALA20091214TUL12

- Difficulty date: December 14, 2009
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29 RIGHT BETWEEN STATIONS 1400 AND 1420.  ACCOMPLISHED SPLICE REPAIR UNDER SRM 53-00-03-2.
